Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Livolin drug has become hard after missing it for a day. Is that how it is supposed to be?

am taking a livolin drug and it escaped me for a day but when i realized and continue i found out that the drug has become hard.I don t know if that is how it is or it has become has as am supposing...because of that i have stop taking the medicine until further noitice...i want to know if it s a hard drug in nature. YYYY@YYYY
Asked On : Sat, 29 Sep 2012
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Yes, the drug is usually prepared in a form which is hard and it needs to be digested in the duodenum to work effectively hence , it is made hard,

You also get the drug in syrup form.You can ask for the same in the pharmacy.

Wish you good health.

Answered: Sun, 30 Sep 2012
I find this answer helpful
Internal Medicine Specialist Dr. Rajeev Chavda's  Response
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. Livolin are soft-gelatin capsules and need to be stored at a temperature not exceeding 30°C and to protect from direct sunlight. If they have become hard will recommend you to get it changed, as maybe the storage condition has modified it. Hope I have answered your query. If you have any further questions, I will be happy to help.
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor